Alert archive / Mississippi / Wind Advisories in 2019

Wind Advisory 9, NWS Memphis, TN

March 12, 20194 states

NWS Memphis, TN issued this wind advisory at Mar 12, 2019, 3:10 PM CDT for 4 states. It took effect at Mar 13, 2019, 10:00 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2019, 3:10 PM CDT (20:10 UTC)
In effect from
Mar 13, 2019, 10:00 AM CDT
Expired
Mar 14, 2019, 7:00 PM CDT
In force
33 hr
Issued by
NWS Memphis, TN
All 55 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2019-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2019-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

794 
WWUS74 KMEG 122010
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
310 PM CDT Tue Mar 12 2019

...Gusty Winds over the Mid-South on Wednesday...

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>003-007-
008-010>013-020-021-TNZ001>003-019-020-048>052-088>090-130800-
/O.NEW.KMEG.WI.Y.0009.190313T1500Z-190314T0300Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-
Tallahatchie-Yalobusha-Lake-Obion-Weakley-Dyer-Gibson-Lauderdale-
Tipton-Haywood-Crockett-Madison-Shelby-Fayette-Hardeman-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Oxford, Charleston, 
Water Valley, Coffeeville, Tiptonville, Union City, Martin, 
Dresden, Dyersburg, Humboldt, Milan, Ripley TN, Covington, 
Brownsville, Alamo, Jackson, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, and Bolivar
310 PM CDT Tue Mar 12 2019

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT WEDNESDAY...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from 10 AM to 10 PM CDT Wednesday. 

* WINDS...Southerly winds 20-30 mph with gusts to 45 mph.

* TIMING...Wednesday from mid-morning into the evening.

* IMPACTS...Drivers of high-profile vehicles may experience
  difficulty, especially on east-west oriented highways.
  Lightweight objects may be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
5 follow-up statements
596 
WWUS74 KMEG 130215
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
915 PM CDT Tue Mar 12 2019

...Gusty Winds over the Mid-South on Wednesday...

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>003-007-
008-010>013-020-021-TNZ001>003-019-020-048>052-088>090-131200-
/O.CON.KMEG.WI.Y.0009.190313T1500Z-190314T0300Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-
Tallahatchie-Yalobusha-Lake-Obion-Weakley-Dyer-Gibson-Lauderdale-
Tipton-Haywood-Crockett-Madison-Shelby-Fayette-Hardeman-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Oxford, Charleston, 
Water Valley, Coffeeville, Tiptonville, Union City, Martin, 
Dresden, Dyersburg, Humboldt, Milan, Ripley TN, Covington, 
Brownsville, Alamo, Jackson, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, and Bolivar
915 PM CDT Tue Mar 12 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
WEDNESDAY...

* WINDS...Southerly winds 20-30 mph with gusts to 45 mph.

* TIMING...Wednesday from mid-morning into the evening.

* IMPACTS...Drivers of high-profile vehicles may experience 
  difficulty, especially on east-west oriented highways. 
  Lightweight objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
736 
WWUS74 KMEG 130630
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
130 AM CDT Wed Mar 13 2019

...Gusty South Winds over the Mid-South Today...

MSZ004>006-009-014>017-022>024-TNZ004-021-022-053>055-091-092-
132130-
/O.EXB.KMEG.WI.Y.0009.190313T1500Z-190314T0500Z/
Tippah-Alcorn-Tishomingo-Prentiss-Union-Pontotoc-Lee MS-Itawamba-
Calhoun-Chickasaw-Monroe-Henry-Carroll-Benton TN-Chester-
Henderson-Decatur-McNairy-Hardin-
Including the cities of Ripley MS, Corinth, Iuka, Booneville, 
New Albany, Pontotoc, Tupelo, Fulton, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Paris, Huntingdon, Camden, 
Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah
130 AM CDT Wed Mar 13 2019

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
CDT TONIGHT...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from 10 AM this morning to midnight
CDT tonight. 

* WINDS...Southerly winds 20-25 mph with gusts to 40 mph.

* TIMING...Wednesday from mid-morning into the evening.

* IMPACTS...Drivers of high-profile vehicles may experience 
  difficulty, especially on east-west oriented highways. 
  Lightweight objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>003-007-
008-010>013-020-021-TNZ001>003-019-020-048>052-088>090-132130-
/O.EXT.KMEG.WI.Y.0009.190313T1500Z-190314T0500Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-
Tallahatchie-Yalobusha-Lake-Obion-Weakley-Dyer-Gibson-Lauderdale-
Tipton-Haywood-Crockett-Madison-Shelby-Fayette-Hardeman-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Oxford, Charleston, 
Water Valley, Coffeeville, Tiptonville, Union City, Martin, 
Dresden, Dyersburg, Humboldt, Milan, Ripley TN, Covington, 
Brownsville, Alamo, Jackson, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, and Bolivar
130 AM CDT Wed Mar 13 2019

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT CDT TONIGHT...

* WINDS...Southerly winds 20-30 mph with gusts to 45 mph.

* TIMING...Wednesday from mid-morning into the evening.

* IMPACTS...Drivers of high-profile vehicles may experience 
  difficulty, especially on east-west oriented highways. 
  Lightweight objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JAB
419 
WWUS74 KMEG 132013
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
313 PM CDT Wed Mar 13 2019

...Gusty Winds over the Mid-South Through Thursday...

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-140930-
/O.EXT.KMEG.WI.Y.0009.000000T0000Z-190315T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
313 PM CDT Wed Mar 13 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY...

* WINDS...Southerly winds 20-30 mph with gusts to 45 mph.

* TIMING...Now though Thursday afternoon.

* IMPACTS...Drivers of high-profile vehicles may experience
  difficulty, especially on east-west oriented highways.
  Lightweight objects may be blown around. Fallen trees are
  possible.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
234 
WWUS74 KMEG 140726
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
226 AM CDT Thu Mar 14 2019

...Gusty South to Southwest Winds over the Mid-South Today...

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-150000-
/O.CON.KMEG.WI.Y.0009.000000T0000Z-190315T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
226 AM CDT Thu Mar 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...Southerly winds 20-25 mph with gusts of 35 to 45 mph.

* TIMING...Now though Thursday afternoon.

* IMPACTS...Drivers of high-profile vehicles may experience 
  difficulty, especially on east-west oriented highways. 
  Lightweight objects may be blown around. Fallen trees are 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JAB
062 
WWUS74 KMEG 142356
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
656 PM CDT Thu Mar 14 2019

...Strong Winds Have Ended Across The Mid-South...

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-150100-
/O.EXP.KMEG.WI.Y.0009.000000T0000Z-190315T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
656 PM CDT Thu Mar 14 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds have subsided some across the Mid-South as the Wind Advisory
will expire at 7 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 12, 2:58 PM CDT, 12 minutes earlier.

Area forecast discussion, Mar 12, 2:58 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
258 PM CDT Tue Mar 12 2019

.DISCUSSION...

Main issues for the Mid-South this forecast period focus on the
Wednesday night/Thursday system. Generally quiet conditions expected
tonight.

Large upper system will lift from the southwestern U.S. to the
Midwest by late Thursday. System becomes occluded and vertically
stacked as it does so. Surface pressure gradient should increase
substantially on Wednesday as surface low approaches, resulting
in gusty south winds across the CWA. Will go with wind advisory
for about the western 3/4 of the CWA Wednesday mid-morning through
evening.

Warm front will move north across the area Tuesday night/early
Wednesday, with dewpoints and CAPE increasing gradually during the
day. As surface trough/front approaches Wednesday late afternoon,
the Mid-South will see another modest CAPE/high shear event. Agree
with SPC outlook, with damaging wind the primary threat as strong
winds aloft may be mixed down by convection.

Trough/front to move slowly across CWA Wednesday night and Thursday.
Severe threat will continue. With front becoming more parallel to
upper flow, potential for training storms and local heavy rain will
also increase. A Flood/Flash Flood Watch may be needed for a part of
the Mid-South for Wednesday night-Thursday. Will let midnight
shift evaluate rainfall forecast trends and make a final call. Low
level moisture should be richer over eastern part of the area
Thursday, with CAPEs a little higher as well. This may result in a
slightly higher severe weather potential, per SPC day 3 outlook. Severe
and rain threat should exit the area by late Thursday.

We should begin a transition to a drier and cooler pattern
Thursday night. W/NW flow aloft and surface high pressure should
dominate the area into early next week. The dry period will
certainly be welcome across the Mid- South. Temperatures should be
near to below normal through the period.

GW

&&

.AVIATION... 18Z TAF cycle

VFR conditions should continue for much of the forecast period.
Some lows clouds are expected to move into northeast Mississippi
by late Wednesday morning. Some light rain is expected across
western sections of the forecast area this afternoon. Winds will
be mainly from the east at around 5 knots this afternoon before
shifting to the southeast tonight and then to the south and
increasing to 15 to 20 knots with higher gusts on Wednesday.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory from 10 AM to 10 PM CDT Wednesday for Clay-
     Craighead-Crittenden-Cross-Greene-Lee AR-Mississippi-
     Phillips-Poinsett-St. Francis.

MO...Wind Advisory from 10 AM to 10 PM CDT Wednesday for Dunklin-
     Pemiscot.

MS...Wind Advisory from 10 AM to 10 PM CDT Wednesday for Benton MS-
     Coahoma-DeSoto-Lafayette-Marshall-Panola-Quitman-
     Tallahatchie-Tate-Tunica-Yalobusha.

TN...Wind Advisory from 10 AM to 10 PM CDT Wednesday for Crockett-
     Dyer-Fayette-Gibson-Hardeman-Haywood-Lake-Lauderdale-
     Madison-Obion-Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Mar 12, 3:06 AM CDT, 12 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
306 AM CDT Tue Mar 12 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-131015-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
306 AM CDT Tue Mar 12 2019

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A few strong to severe storms are possible late Wednesday into
midday Thursday. Damaging winds will be the primary threat.

A Wind Advisory is likely Wednesday and may be needed Thursday.

Locally heavy rainfall is possible late Wednesday afternoon into
Thursday which could aggravate ongoing river flooding. Localized
flooding of low-lying areas is possible as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late Wednesday into midday
Thursday.

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 11:01 AM CDTRiver Flood WarningMEGMadison62 hr
Mar 12, 11:01 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale21 days
Mar 12, 11:02 AM CDTRiver Flood WarningMEGMonroe3 days
Mar 12, 1:05 PM CDTRiver Flood WarningMEGTate, Tunica56 hr
Mar 12, 1:05 PM CDTRiver Flood WarningMEGQuitman3 days
Mar 12, 1:05 PM CDTRiver Flood WarningMEGQuitman5 days
Mar 12, 1:05 PM CDTRiver Flood WarningMEGTallahatchie21 days

Nearby

Wind Advisories in Mississippi, 2019Wind Advisories in Tennessee, 2019Wind Advisories in Arkansas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.